| | feeling "off"
Yet another question from someone fairly new to the wonderful world of hypothyroidism. I have been dealing with pretty much the same symptoms as everyone else, i.e., cold skin, intolerance to cold, lethargy, fatigue, tiredness, low BBT, etc. And, after two months on 62.5 mcg of levoxyl, the cold skin is gone, and the lethargy and fatigue still come and go, but are much better. My BBT is around 97.4. My question is this: does anyone ever get just an "off" feeling. Very hard to describe. Not a head ache, not a stomach ache, no fever, just plain "off." If I am "off" just a bit, I can still function as usual, however; if I am "off" a lot, it becomes very uncomfortable. The good news is, the bad spells only last about 30 minutes. Even better news....I have not had this strange feeling for three days now. Gosh, maybe the levoxyl is working! Is this a symptom of hypothyroidism? Do any of you get this "off" feeling? Thanks. Note: my blood tests have never been outside the "normal limits." The only thing close is my T-4, which was 5.4. Fortunately, I have a doctor that addresses the way that I feel and is not hung up on the "normal limits" of lab results. He did take into consideration that I had radio active iodine treatment for prostate cancer four years ago.